Universidad Complutense de Madrid
E-Prints Complutense

Matrix summability methods and weakly unconditionally Cauchy series.



Downloads per month over past year

Aizpuru, A. and Pérez Eslava, C. and Seoane-Sepúlveda, Juan B. (2009) Matrix summability methods and weakly unconditionally Cauchy series. Rocky Mountain Mathematics Consortium, 39 (2). pp. 367-380. ISSN 0035-7596

Official URL: http://rmmc.eas.asu.edu/abstracts/rmj/vol39-2/aizppag1.pdf



We study new sequence spaces determined by series in normed spaces and a matrix summability method, giving new characterizations of weakly unconditionally Cauchy series. We obtain characterizations for the completeness of a normed space, and a version of the Orlicz-Pettis theorem via matrix summability methods is also proved.

Item Type:Article
Uncontrolled Keywords:Matrix summability; Weakly unconditionally Cauchy series; Orlicz-Pettis theorem
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:20037
Deposited On:21 Feb 2013 15:43
Last Modified:28 Nov 2016 08:14

Origin of downloads

Repository Staff Only: item control page